Hi, I am 15 and I was diagnosed with Fibromyalgia last year (though I have had symptoms for nearly 3 years now)
(Also.. i posted this before, didnt get any answers. I am reposting because i am VERY desperate and I really dont know what to do anymore)
Im gonna cut to the chase, so here are the symptoms:
- Chronic leg pain
- Chronic Body pain
- Chronic Stomach pain
- Chronic shortness of breath
- Extremely fast heart rate
- SEVERE Insomnia (I sleep only max 4 hours per night, 3 hours average and 6 hours on good nights)
- Muscle pain
- Bone pain
- Chronic thrush infection on the tongue. (that wont go away with antifungal mouthwash ect)
- Dry mouth
- Dry eyes
- Weird purple & white marks that feel like tunnels in my knees (Will post a pic as soon as my camera is charged)
- Electrical shocks across my chest and down the side of my chest
- Joint pain
My family has a history of cancer, heart disease, bleeding disorders.
Theres no point in really listing all that ive been tested for.. anything you can think of ive probably been tested.
But to rattle some off the top of my head that ive been tested for:
Lupus, Lyme disease, Autoimmune conditions, Arthritis, and a LOT more
More detail on what tests have been done:
Ive seen countless doctors, 5 full body CT's, 1 target MRI of the head and ENDLESS amounts of blood tests
My doctor says its Fibromyalgia, but I think hes just saying that but really thinks that its all in my head.
The only way I am going to get diagnosed properly is if I take it into my own hands, I have been to so many websites like this... Im just begging for help, please help me get my life back on track.
Thank you very much in advance
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?